Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling difficulty in walking, pain in groin area, back pain and bruise appeared. Any effective cure?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi, I came off my bike today and landed on my right side lower back heavily. I can barely put weight on it to walk and I am getting a pain in my groin as well when I move. The pain in my Right side lower back is a sharp stabbing pain. I am hoping I have just bruised something but there is no bruising showing up that I can see.
Posted Thu, 23 Aug 2012 in Bones, Muscles and Joints
Answered by Dr. Mayank Bhargava 1 hour later

Thanks for posting your query.

Do you have blood in urine?

You should go for orthopedic and surgeon consultation and get your ultrasound imaging and x XXXXXXX of lumosacral spine.

If you don't have blood in urine, x XXXXXXX won't show any fracture and your ultrasound imaging is normal then you should take bed rest and take analgesics with muscle relaxants.

Remember one thing,if you have any oozing of blood then go for tetanus toxoid injection for your safety.

Put your query if you have.

Best regards,

Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor